# SDR CALA9601290

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LT WING LEADING EDGE SKIN BENT AND WITH SEVERAL 1 INCH  CRACKS AT NR 3 SLAT ACTUATOR CUTOUT.  REPAIR DOUBLERS AND FILLER WERE FABRICATED AND INSTALLED IAW ECRA 5720-01540.
